# SDR FDEA201607292652

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 78,752 hours, 17,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY R3 DOOR AFT LOWER FRAME WEB CRACKED BS 1310 BETWEEN LONGERONS 26 - 27R.  WEB REPAIRED AND FABRICATED AS PER SRM 53-40-15-2R FIGURE 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
